# SDR AALA971754

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334AA
- Make and model: Boeing 767223
- Aircraft serial: 22332
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - WHILE IN FOR MBV, MAINTENANCE FOUND CORROSION BLENDED BEYOND SRM LIMITS OF THE UPPER FLANGE OF THE SEAT TRACK AT STA 340 LBL 20.  CUT THE LIPS OFF TRACK, REFINISHED CUT EDGE, AND BLENDED OUT PER SRM 53-00-52-101.  TST:  42,812 HOURS.  CYCLES:  8,763.  (X)
